MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR

AMO MANUFACTURING NETHERLANDS TECNIS SIMPLICITY; LENS, MULTIFOCAL INTRAOCULAR
Model Number DRN00V
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Corneal Abrasion (1789); Dry Eye(s) (1814)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section b-3 date of event: unknown/asked information was not provided.Section d-6b date explanted: not applicable as the iol remains implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.Attempts were made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
The drn00v model intraocular lens (iol) was implanted in the patient¿s ocular sinister (left eye).Post operatively, the patient reported eye pain prompting a visit to the emergency room, where a scratched cornea was suspected, although no ophthalmologist was available to confirm this.She had been prescribed ketorolac, an anti-inflammatory drug, but discontinued its use on her regular doctor's advice due to a suspected allergic reaction, which resulted in symptom improvement.Patient has dry eye and was informed it was a side effect and takes eye drops, she also takes gabapentin for osteoarthritis.Her ophthalmologist confirmed the lenses are placed correctly and it may take 3-6 months for her brain to accept the lenses.The suspect iol is not available for return as it remains implanted.No further information is available.

Brand Name
TECNIS SIMPLICITY
Common Device Name
LENS, MULTIFOCAL INTRAOCULAR
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen, groningen 9728 NX
NL  9728 NX
Manufacturer Contact
somyata nagpal
31 technology drive
irvine, CA 92618
7142478552
MDR Report Key23846874
Report Number3012236936-2025-000341
Device Sequence Number9527501
Product Code MFK
UDI-Device Identifier05050474810754
UDI-Public(01)05050474810754(17)280619
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDRN00V
Device Catalogue NumberDRN00V0195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/19/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale